Nguyen Dong Yen
Title
Cited by
Cited by
Year
Vector variational inequality as a tool for studying vector optimization problems
GM Lee, DS Kim, BS Lee, ND Yen
Nonlinear Analysis: Theory, Methods & Applications 34 (5), 745-765, 1998
1771998
Quadratic programming and affine variational inequalities: a qualitative study
GM Lee, NN Tam, ND Yen
Springer Science & Business Media, 2006
1552006
Holder continuity of solutions to a parametric variational inequality
ND Yen
Applied Mathematics and Optimization 31 (3), 245-255, 1995
1501995
Subgradients of marginal functions in parametric mathematical programming
BS Mordukhovich, NM Nam, ND Yen
Mathematical Programming 116 (1), 369-396, 2009
1362009
Lipschitz continuity of solutions of variational inequalities with a parametric polyhedral constraint
ND Yen
Mathematics of Operations Research 20 (3), 695-708, 1995
1311995
Fréchet subdifferential calculus and optimality conditions in nondifferentiable programming
BS Mordukhovich, NM Nam, ND Yen
Optimization 55 (5-6), 685-708, 2006
1092006
Vector variational inequality and vector pseudolinear optimization
XQ Yang
Journal of Optimization Theory and Applications 95 (3), 729-734, 1997
1001997
On the variational inequality model for network equilibrium
GY Chen, ND Yen
Universitŕ di Pisa. Dipartimento di Matematica, 1993
601993
Solution sensitivity of a class of variational inequalities
ND Yen, GM Lee
Journal of Mathematical Analysis and Applications 215 (1), 48-55, 1997
531997
On implicit function theorems for set-valued maps and their application to mathematical programming under inclusion constraints
PH Dien, ND Yen
Applied Mathematics and Optimization 24 (1), 35-54, 1991
421991
On the solution existence of pseudomonotone variational inequalities
BT Kien, JC Yao, ND Yen
Journal of Global Optimization 41 (1), 135-145, 2008
412008
Normal coderivative for multifunctions and implicit function theorems
GM Lee, NN Tam, ND Yen
Journal of mathematical analysis and applications 338 (1), 11-22, 2008
392008
Point-based sufficient conditions for metric regularity of implicit multifunctions
ND Yen, JC Yao
Nonlinear Analysis: Theory, Methods & Applications 70 (7), 2806-2815, 2009
362009
Solution methods for pseudomonotone variational inequalities
NN Tam, JC Yao, ND Yen
Journal of optimization theory and applications 138 (2), 253-273, 2008
362008
Coderivative calculation related to a parametric affine variational inequality. Part 1: Basic calculations
JC Yao, ND Yen
Acta Math. Vietnam 34, 157-172, 2009
352009
Covering properties at positive-order rates of multifunctions and some related topics
ND Yen, JC Yao, BT Kien
Journal of mathematical analysis and applications 338 (1), 467-478, 2008
322008
Coderivative calculation related to a parametric affine variational inequality. Part 2: Applications
JC Yao, ND Yen
Pacific Journal of Optimization 5 (3), 493-506, 2009
302009
On the stability of solutions to quadratic programming problems
HX Phu, ND Yen
Mathematical programming 89 (3), 385-394, 2001
302001
Structure and weak sharp minimum of the Pareto solution set for piecewise linear multiobjective optimization
XQ Yang, ND Yen
Journal of optimization theory and applications 147 (1), 113-124, 2010
292010
Solution stability of nonsmooth continuous systems with applications to cone-constrained optimization
V Jeyakumar, ND Yen
SIAM Journal on Optimization 14 (4), 1106-1127, 2004
282004
The system can't perform the operation now. Try again later.
Articles 1–20